SOFRADIM PRODUCTION SAS MESH SOFRADIM - PARIETEX¿ COMPOSITE MESH; MESH, SURGICAL, POLYMERIC
Back to Search Results |
| Model Number |
PCO1510OS |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Adhesion(s) (1695); Erosion (1750); Diarrhea (1811); Inflammation (1932); Nausea (1970); Pain (1994); Electrolyte Imbalance (2196); Hernia (2240); Obstruction/Occlusion (2422); Abdominal Distention (2601); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced pain, inflammation, adhesions, detachment, shrinkage of mesh, erosion, obstruction, recurrence, shrinkage and disengagement of mesh from the inferior and lateral edge of the hernia to the right.Post-operative patient treatment included usage of drain, removal of mesh, medications, and small bowel resection.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced pain, inflammation, adhesions, mesh detachment, shrinkage of mesh, mesh erosion, obstruction, recurrence, disengagement of mesh from the inferior and lateral edge of the hernia to the right, distention, labs abnormal for wbc; magnesium, abdominal pain, diarrhea, leukocytosis, nausea, electrolyte imbalance.Post-operative patient treatment included usage of drain, removal of mesh, medications, small bowel resection and primary anastomosis, ct scan, hospitalization, iv fluids, iv pain medication, anti-nausea medication, npo, electrolytes replenished, diagnostic lap, lysis of adhesions, mesh revision/partial removal of mesh, anesthesia, tap block under ultrasound guidance, hernia repair with mesh.
Additional Manufacturer Narrative
Additional info: h6 (patient codes, ime e2402: labs abnormal for wbc, leukocytosis).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.